Youth Dies After Allegedly Smoking & Taking Tramadol In Agege (photo)

An unidentified youth in Oko Oba, Agege, Lagos, has died penultimate Tuesday shortly after taking Indian hemp and tramadol.

Witnesses said the incident happened at the Abattoir end of Oko Oba.

It was learnt that the deceased smoked Indian hemp with some of his friends, following which he also took tramadol.

Related Posts

VIDEO: Flavour – ‘Mama’ ft Chidinma

SEE ALSO:  Stripper Falls From High Pole While Dancing (Video)
1 of 48,746

A source also disclosed that ‘’the deceased then sat down at a corner where he took tramadol.’’

SEE ALSO:  50 Cent Addresses Whether He'll Ever Mend Things With His Son Marquise

He was said to have palpitated severally after taking the combined hard drugs leading to his death moments later.

The source added: ‘’ When he started behaving funny, we thought he was just acting clownishly until he palpitated for some minutes and subsequently became weak.He later started foaming in his mouth and by the time bystanders rushed to attend to him he had died.’’

SEE ALSO:  Naira Marley Twitter Account Hacked (Photo)

His body was evacuated by men of the Abattoir Police Division.

 

Join GLtrends On Whatsapp For Updates & Daily Giveaway

Leave A Reply

Your email address will not be published.